# SDR ASAA1058494

- Difficulty date: November 9, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,881 hours, 4,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT PHOTOLUMINESCENT STRIPS CRACKED BETWEEN SEAT ROW NR 2 AND NR 3.  REMOVED AND REPLACED RT PHOTOLUMINESCENT STRIP BETWEEN ROW 2 AND 3 (RT) REF AMM 33 51 15.
